MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0469-01
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned and could not be evaluated.It was discarded by the user.We are unable to confirm the reported event.If new information becomes available, a supplemental report will be submitted.Complaint record id (b)(4).
 
Event or Problem Description
It was reported that during intar aortic balloon (iab) therapy, the intra aortic balloon (iab) was ruptured just after insertion, when it was inserted customer observed blood inside the gas line so he removed the balloon.There was no harm or injury.
 
Additional Manufacturer Narrative
Updated fields: b4; d9; g3; g6; h2; h3; h6 type of investigation, investigation findings, investigation conclusion: h11.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.

Brand Name
SENSATION 7FR. 34CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
henry pena
15 law drive
fairfield, NJ 07004
MDR Report Key22016937
Report Number2248146-2025-0000269
Device Sequence Number13144230
Product Code DSP
UDI-Device Identifier10607567106755
UDI-Public(01)10607567106755(10)3000415230(17)270906(11)240906
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0469-01
Device Catalogue Number0684-00-0469-01
Device Lot Number3000415230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date05/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age36 YR
Patient SexFemale